| Model Number |
CLV-S40PRO |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Additional information: h3, h4 and h6.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for inspection, and the customer's complaint was not confirmed.Based on the results of the investigation, the probable cause of the " front panel blinks" malfunction could not be identified.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the light source, front panel was blinking/flashing and continuing turning o.Here were no reports of patient harm.